# SDR 2002UALA01024

- Difficulty date: June 17, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N770UA
- Make and model: Boeing 777222
- Aircraft serial: 26925
- Aircraft time: 28,134 hours, 5,551 cycles
- Engine: Pwa PW4077
- System (JASC): 2612 · Fire Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

CARGO FIRE INDICATION, DISCHARGED BOTH BOTTLES.  CREW ACTIVATED FIRE EXTINGUISHING SYSTEM AFTER AFT CARGO FIRE INDICATION.  BOTH DUMP BOTTLES & 3 METERED BOTTLES WERE DISCHARGED.  AIRCRAFT DIVERTED SNN.  INSPECTION OF CARGO COMPARTMENT REVEALED NO EVIDENCE OF FIRE.  AFT CARGO SMOKE DETECTOR UNIT WAS INSPECTED AND NO DEBRIS OR MOISTURE FOUND IN INLETS OR OUTLETS.  SMOKE DETECTOR WAS REPLACED AND UNIT SENT TO OEM FOR FURTHER TESTING.
